# SDR ABXA20251215339

- Difficulty date: December 15, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 93,027 hours, 21,509 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Module
- Condition: Faulted
- Location: Zone 300
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, RUDDR RATIO ANNUNCIATOR LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BLOCKS (BTB).  MAINTENANCE RESET RUDDER RATIO CHANGER MODULE IAW B767 FIM 27-21 FAULT TREE 804.  NO FURTHER DEFECTS NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
